When I have studied the medical records of some patients after that, I come to found out that the people who are suffering from HIV are also at the very same time suffering through HCV. At this point, a person goes through very aggressive treatment and suffers from a position where his or her liver completely stops working. The treatment which is given to the patient is very aggressive as it told before which is why the patient has to go through many side effects
Symptoms and side effects
It is said that the when a person is suffering from the virus, he may only feel one type of symptoms but it is stated by many patients that they have had many more side effects, and the symptoms and some also say that the treatment of the following disease is worse than the illness itself. Is a patient doesn’t get treated in the correct manner than he might even die?
HCV has some dynamic side effects. One of the most common side effects is having the severe flu without any reason. During the disease you may also get insomniac, you might suffer through some ridiculous skin irritation, and you might even feel pain in your chest area. You may also get depressed and anxious. You may also vomit, or lose appetite or even feel nauseous. By taking a particular medicine, you might suffer from hair fall or even lose your hair completely.
How to improve the quality of life during treatment
If you want to make your life easier and a bit better while getting treated than you might make some changes in your lifestyle. The changes that you should make are as follows:
• You must take short showers twice a day for your skin integrity.
• You must use lotions and creams on your body that must not contain any perfume, and they must be gentle.
• If the chest pain becomes unbearable, then you may consult your doctor
• You should protect your skin from burning in sunlight with the help of high factor sunscreens.
• Just stay relaxed and sleep and just don’t be tensed about anything.
To handle the flu symptoms, you must follow a course of antibiotic thou taking it regularly can make you feel a bit nauseous. Many people will just understand their treatment and won’t complain much because they have known about it but at some point in the treatment they will feel hopeless and tired of everything. That’s the time when depression takes effect, so to stay happy, you must exercise a bit and just take plenty of rest as it would be good for you. Make sure that you don’t have big meals like as every day three big meals, make the number of meals six and decrease the food in each portion so that it would be easy for you to eat and digest. If you follow such small things your treatment may get a little better, and you won’t feel that bad but if anytime depression kicks in or something gets worse, immediately contact your doctor.